American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(15A48) AND publication=(bull)
Sort order: Date
Format: Standard display

  
Results: 1 to 4 of 4 found      Go to page: 1

[1] David G. Wagner. Multivariate stable polynomials: theory and applications. Bull. Amer. Math. Soc. 48 (2011) 53-84. MR 2738906.
Abstract, references, and article information
View Article: PDF

[2] Joel E. Cohen. Ergodic theorems in demography. Bull. Amer. Math. Soc. 1 (1979) 275-295. MR 520076.
Abstract, references, and article information
View Article: PDF

[3] Abraham Berman and Robert C. Ward. Stability and semipositivity of real matrices. Bull. Amer. Math. Soc. 83 (1977) 262-263. MR 0422309.
Abstract, references, and article information
View Article: PDF

[4] Lonard Gross. A noncommutative extension of the Perron-Frobenius theorem. Bull. Amer. Math. Soc. 77 (1971) 343-347. MR 0275802.
Abstract, references, and article information
View Article: PDF


Results: 1 to 4 of 4 found      Go to page: 1